# SDR UHLA201506260542

- Difficulty date: June 26, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 28,612 hours, 24,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14530637004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RT OBSERVERS SEAT TRACK MOUNT FLANGE AT FRAME 52.  MAINTENANCE REPLACED THE SUPPORT IAW SRM 51-40-02.
